Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 45, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 1, 2008, 5:54 PM EDT for Collier County, Hendry County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2008, 5:54 PM EDT (21:54 UTC)
- Expired
- Jun 1, 2008, 6:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Collier County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 145 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2164 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 012154
SVRMFL
FLC021-051-012245-
/O.NEW.KMFL.SV.W.0045.080601T2154Z-080601T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
554 PM EDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HENDRY COUNTY IN SOUTH FLORIDA.
NORTH CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.
* UNTIL 645 PM EDT
* AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES EAST OF IMMOKALEE TO
IMMOKALEE...AND MOVING NORTHWEST AT 5 TO 10 MPH.
* THE LINE OF STORMS WILL AFFECT...
IMMOKALEE...
FELDA...
AND SURROUNDING COMMUNITIES.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2643 8165 2643 8157 2650 8157 2660 8148
2676 8130 2652 8134 2651 8128 2646 8128
2635 8148 2641 8166
TIME...MOT...LOC 2154Z 104DEG 4KT 2645 8127 2640 8147
$$
BAXTER2 follow-up statements
000
WWUS52 KMFL 012223
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
623 PM EDT SUN JUN 1 2008
FLC021-051-012245-
/O.CON.KMFL.SV.W.0045.000000T0000Z-080601T2245Z/
HENDRY FL-COLLIER FL-
623 PM EDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTH CENTRAL COLLIER AND WEST CENTRAL HENDRY COUNTIES...
AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM KERI TO LAKE TRAFFORD...MOVING
WEST AT 5 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
FELDA...
LAKE TRAFFORD...
IMMOKALEE...
AND SURROUNDING COMMUNITIES.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2643 8165 2643 8157 2650 8157 2660 8148
2661 8133 2652 8134 2651 8128 2646 8128
2635 8148 2641 8166
TIME...MOT...LOC 2223Z 104DEG 4KT 2660 8145 2638 8148
$$
BAXTER000
WWUS52 KMFL 012243
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
642 PM EDT SUN JUN 1 2008
FLC021-051-012252-
/O.EXP.KMFL.SV.W.0045.000000T0000Z-080601T2245Z/
HENDRY FL-COLLIER FL-
642 PM EDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIER AND WEST
CENTRAL HENDRY COUNTIES WILL EXPIRE AT 645 PM EDT...
THUNDERSTORMS THAT PROMPTED THE WARNING HAS WEAKEN BELOW SEVERE
LIMITS IN THE IMMOKALEE AREA. THEREFORE...THE SEVERE THUNDERSTORM
WARNING WILL BE ALLOW TO EXPIRE.
HOWEVER...THUNDERSTORMS REMAIN IN THE AREA. FREQUENT
LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL
HAIL ARE STILL POSSIBLE WITH THE STORMS. STAY TUNED TO NOAA WEATHER
RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2643 8165 2643 8157 2650 8157 2660 8148
2661 8133 2652 8134 2651 8128 2646 8128
2635 8148 2641 8166
TIME...MOT...LOC 2242Z 104DEG 4KT 2661 8147 2639 8150
$$
BAXTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:24 PM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jun 1, 2:24 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 224 PM EDT SUN JUN 1 2008 .DISCUSSION...ALL MODEL GUIDANCE IN GOOD AGREEMENT IN OVERALL SYNOPTIC PATTERN THROUGH THE SHORT TERM, THAT BEING TUESDAY NIGHT. WHILE BOTH THE GFS AND THE ECMWF FROM YESTERDAY WERE IN AGREEMENT THROUGHOUT THE FCST CYCLE, THEY DIFFER BIG TIME BEYOND WEDNESDAY (WHICH IS WHY YOU DO NOT DWELL TOO MUCH ON AN EXTENDED CHANGE) AND THUS WILL NOT DIFFER MUCH FROM OUR FCST HAS FOR NOW. IN A NUT SHELL, AS HAD BEEN ADVERTISED, GOFMEX RIDGE IS BEGINNING TO WEAKEN ITS GRIP ON THE FLA PENINSULA AS THE CENTER SHIFTS WEST AS A SHORTWAVE TROUGH DIGS INTO THE SE STATES AND OFF THE ATLANTIC CST. THIS ALREADY EVIDENT FROM THE 12Z MFL SOUNDING WHICH NOW SHOWS EASTERLY FLOW ONLY UP THROUGH 15K FT VERSUS 35K AT 12Z SATURDAY. RADAR ALSO REFLECTS THIS WITH MORE DEVELOPMENT ALONG THE E CST SEA BREEZE TODAY AND STRUGGLING TO MOVE FARTHER INLAND. THE SHORTWAVE TROUGH WILL HAVE EVEN MORE OF AN INFLUENCE ON OUR WX FOR TOMORROW AS MID LEVEL COOLING OCCURS AND SFC TEMPS REMAIN IN THE UPPER 80S TO MID 90S ACROSS THE REGION. THE MET REFLECTS THIS WITH HIGH END SCT POPS NOW ALONG THE E CST. BOTH THE NAM AND ECMWF THEN SHOW AS THE TROUGH PULLS OFF TO THE EAST, THE GOFMEX RIDGE BUILDS BACK IN ACROSS THE REGION BUT WITH THE ECMWF THE FASTEST REFLECTING THIS CHANGE ON TUESDAY WHILE THE NAM DELAYS IT UNTIL WEDNESDAY ALTHOUGH IT DOES SHOW ONLY LOW END SCT POPS FOR TUESDAY. FOR NOW PLAN TO PRETTY MUCH GO WITH WHAT I INHERITED AS THE SAME TREND SEEMS TO BE THERE. IN THE EXTENDED, THERE HAS BEEN SOME MAJOR CHANGES AGAIN BETWEEN THE ECMWF AND THE 06Z GFS BUT SINCE THIS IS THE FIRST FLIP, DO NOT PLAN TO CHANGE ANYTHING. THE ECMWF NOW SHOWS AS THE RIDGE BUILDS BACK IN IT FIRMLY HOLDS ITS GRIP AS IN THE PAST WEEK AND AS A RESULT DOES NOT ALLOW THE DEEP LAYER MOISTURE TO MOVE NORTHWARD AND KEEPS IT OVER THE CARIBBEAN. THE 06Z GFS HOWEVER BASICALLY SHOWS THE SAME TREND AS EARLIER RUNS IN THAT AS THE TROUGH MOVES OUT OF THE PICTURE, RIDGING TAKES PLACE OVER THE ATLANTIC AS LARGE SCALE TROUGHING OCCURS ACROSS THE CONTINENTAL U.S. WHICH THEN ALLOWS THE MOISTURE TO MOVE NORTHWARD. SINCE THE GFS HAS BEEN CONSISTENT WITH THIS SCENARIO FOR THE PAST SEVERAL RUNS, DO NOT PLAN TO DIFFER FROM THIS AT THIS TIME. && .MARINE...LIGHT TO MODERATE E/SE FLOW AT LESS THAN 15 KT WILL KEEP SEAS AT 4 FT OR LESS THROUGH THE PERIOD. && .FIRE WEATHER...NO PROBLEMS OR CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 88 76 87 / 10 30 20 20 FORT LAUDERDALE 78 88 77 87 / 10 30 20 20 MIAMI 77 89 77 88 / 10 30 20 20 NAPLES 73 90 73 91 / 30 40 20 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...30/KOB SHORT TERM/AVIATION...18/GR
Hazardous weather outlook, Jun 1, 1:05 PM EDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 105 PM EDT SUN JUN 1 2008 FLZ063-066>075-168-172>174-020000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 105 PM EDT SUN JUN 1 2008 ...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES TODAY... ...STRONG THUNDERSTORMS POSSIBLE INTERIOR/GULF COAST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...REST OF TODAY AND TONIGHT RIP CURRENTS: AN ONSHORE WIND FLOW ALONG THE ATLANTIC COAST, COMBINED WITH AN EARLY AFTERNOON LOW TIDE, WILL RESULT IN A MODERATE RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES OF PALM BEACH, BROWARD, AND MIAMI-DADE COUNTIES TODAY. THUNDERSTORMS: AN UNSTABLE ATMOSPHERE ALONG WITH SEA BREEZE CONVERGENCE WILL ALLOW SCATTERED THUNDERSTORMS TO DEVELOP THIS AFTERNOON ACROSS INTERIOR AND GULF COASTAL SECTIONS OF MAINLAND SOUTH FLORIDA. A FEW STRONG STORMS ARE POSSIBLE ACROSS THESE AREAS THIS AFTERNOON. ISOLATED THUNDERSTORMS ARE POSSIBLE ELSEWHERE. WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF UP TO 40 MPH. HAIL: SMALL HAIL TO DIME SIZE IS POSSIBLE WITH THE STRONGEST THUNDERSTORMS THIS AFTERNOON. FLOODING: STORM MOVEMENT WILL BE RATHER SLOW THIS AFTERNOON. THIS COULD LEAD TO MINOR STREET FLOODING OR FLOODING OF POORLY DRAINED AREAS AT ISOLATED LOCALES ACROSS THE INTERIOR AND GULF COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A MIX OF SMOKE AND FOG WILL CONTINUE TO BE POSSIBLE OVER THE NEXT FEW NIGHTS ACROSS GLADES AND HENDRY COUNTIES. RESTRICTED VISIBILITIES OF A QUARTER OF A MILE OR LESS WILL BE POSSIBLE ACROSS THESE AREAS. EASTERLY WINDS WILL PREVAIL THROUGHOUT THE WEEK AHEAD, CONTINUING THE THREAT OF RIP CURRENTS ALONG THE ATLANTIC BEACHES. THE ATMOSPHERE WILL BECOME EVEN A LITTLE MORE UNSTABLE ON MONDAY, WHILE A WEAK UPPER LEVEL TROUGH MOVES ACROSS THE AREA DURING THE AFTERNOON. THIS IS EXPECTED TO GENERATE STRONG THUNDERSTORMS MONDAY AFTERNOON, WITH THE FOCUS OF THE STORMS AGAIN BEING OVER INTERIOR AND GULF COASTAL LOCALES. WEAK STEERING WINDS MONDAY COULD LEAD TO MINOR URBAN FLOODING AGAIN AT ISOLATED LOCALES. FOR THE REST OF THE WEEK, TYPICAL AFTERNOON THUNDERSTORMS WILL CONTINUE EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WIND GUSTS OF 40 MPH OR GREATER, ANY HAIL, AND RAINFALL AMOUNTS OF OVER 2 INCHES. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 1, 3:25 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
325 PM EDT SUN JUN 1 2008
FLZ073-075-174-012030-
MAINLAND MONROE FL-FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-
DADE FL-
325 PM EDT SUN JUN 1 2008
...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN MAINLAND MONROE COUNTY...
AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
WILDERNESS WATERWAY NORTH TO MAHOGANY HAMMOCK...MOVING SOUTHWEST AROUND
10 MPH.
THESE STORMS WILL AFFECT...
WILDERNESS WATERWAY SOUTH...
CAPE SABLE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2525 8118 2526 8118 2535 8113 2529 8107
2529 8100 2525 8100 2524 8096 2533 8097
2531 8100 2539 8115 2548 8117 2551 8122
2561 8119 2538 8085 2524 8091 2523 8095
2523 8092 2513 8096
TIME...MOT...LOC 1925Z 028DEG 7KT 2553 8116 2534 8088
BAXTERSpecial weather statement, Jun 1, 4:22 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 422 PM EDT SUN JUN 1 2008 FLZ069-070-012115- COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL- 422 PM EDT SUN JUN 1 2008 ...STRONG THUNDERSTORM DEVELOPING OVER EASTERN COLLIER COUNTY... AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORM 8 MILES WEST OF BIG CYPRESS NATIONAL PRESERVE...MOVING NORTHWEST AT 10 TO 15 MPH. THESE STORMS WILL AFFECT... COPELAND... JEROME... DEEP LAKE... FAKAHATCHEE STRAND STATE PRESERVE... BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY... ROCK ISLAND... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR TORNADOES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2602 8155 2625 8116 2601 8108 2582 8118 TIME...MOT...LOC 2022Z 149DEG 13KT 2600 8121 BAXTER
Special weather statement, Jun 1, 4:41 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
441 PM EDT SUN JUN 1 2008
FLZ069-070-075-012145-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
441 PM EDT SUN JUN 1 2008
...STRONG THUNDERSTORMS MOVING ACROSS CENTRAL COLLIER COUNTY..
AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF MILE
MARKER 60 ON ALLIGATOR ALLEY TO EVERGLADES CITY...MOVING NORTHWEST AT
AROUND 10 MPH.
THESE STORMS WILL AFFECT...
OCHOPEE...
BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY...
CARNESTOWN...
COPELAND...
JEROME...
EVERGLADES CITY...
INTERSECTION ALLIGATOR ALLEY AND SR 839...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2643 8135 2637 8127 2625 8127 2626 8111
2621 8106 2576 8128 2579 8134 2578 8133
2580 8134 2580 8138 2581 8135 2582 8135
2585 8138 2587 8147 2589 8148 2586 8150
2591 8159
TIME...MOT...LOC 2041Z 127DEG 5KT 2619 8118 2585 8135
BAXTERSpecial weather statement, Jun 1, 5:24 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
524 PM EDT SUN JUN 1 2008
FLZ066-012230-
HENDRY FL-
524 PM EDT SUN JUN 1 2008
...STRONG THUNDERSTORM MOVING ACROSS CENTRAL AND NORTHERN HENDRY COUNTY...
AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF DEVILS GARDEN...MOVING NORTHWEST
AROUND 10 MPH.
THIS STORM WILL AFFECT...
KERI...
MONTURA...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2677 8131 2677 8115 2663 8105 2652 8121
2658 8155
TIME...MOT...LOC 2124Z 134DEG 7KT 2665 8124
BAXTERSpecial weather statement, Jun 1, 5:35 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
535 PM EDT SUN JUN 1 2008
FLZ069-070-012200-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
535 PM EDT SUN JUN 1 2008
...STRONG THUNDERSTORMS MOVING ACROSS CENTRAL AND WESTERN COLLIER COUNTY...
AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
AVE MARIA TO ROYAL PALM HAMMOCK...MOVING WEST AROUND 10 MPH.
THESE STORMS WILL AFFECT...
SOUTH BLOCKS GOLDEN GATE...
ROYAL PALM HAMMOCK...
AVE MARIA...
NORTH BLOCKS GOLDEN GATE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2640 8151 2630 8131 2594 8152 2603 8177
2605 8177 2604 8177 2604 8179
TIME...MOT...LOC 2135Z 111DEG 11KT 2626 8139 2604 8156
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 9:46 PM EDT | Dense Smoke Advisory | MFL | Glades, Hendry | 11 hr |
| Jun 1, 3:23 PM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 1, 3:25 PM EDT | Special Weather Statement | MFL | Monroe | 65 min |
| Jun 1, 4:22 PM EDT | Special Weather Statement | MFL | Collier | 53 min |
| Jun 1, 4:41 PM EDT | Special Weather Statement | MFL | Collier | 64 min |
| Jun 1, 5:24 PM EDT | Special Weather Statement | MFL | Hendry | 66 min |
| Jun 1, 5:29 PM EDT | Severe Thunderstorm Warning | MFL | Hendry | 52 min |
| Jun 1, 5:35 PM EDT | Special Weather Statement | MFL | Collier | 25 min |
| Jun 1, 7:04 PM EDT | Special Weather Statement | MFL | Glades | 26 min |
| Jun 1, 7:20 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.